# SDR SWIA2019031945650

- Difficulty date: February 25, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 39,002 hours, 33,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO, FLOORBEAM CORRODED FS611 - FS568 LBL27. (C-CHECK) RO: 03/18/2019 REMOVED AND REPLACED FLOORBEAM CAP BETWEEN FS568 TO FS611REF IAW REO.
